cardiologist-icon
High bp certain increase inspite of tab
My mother is  a high bp patient i regularly take my high bp tab and thyroid tab as she is  also a hypothyroidism problem. After taking high bp tab my mother suffers from high heart rate and high bp syndromes. And in the evening for a certain time the bp is also increases above 155/95 and she has shown the high bp syndromes again. Her ecg is normal and she visited a cardiologist few days ago. We are now at home and the doctor will come few days later. I tried to consult a doctor via this app but my card is not accepted here. Please help us. Thank you
22 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Any ECG available Details of medications
Next Steps
Consultation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.